# SDR QMLA2011093011097

- Difficulty date: September 30, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N424MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7082
- Aircraft time: 10,630 hours, 40,759 cycles
- Engine: Lyc LTS101650B1
- Engine time: 9,097 hours, 18,938 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AA
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED, AFTER PREFLIGHT AND CONFIRMATION CHECKS WERE CONDUCTED, LIFTED  TO HOVER.  USED THE ENGINE BEEP SWITCH TO SLIGHTLY INCREASE THE NR/N2 RPM TO 100 PERCENT.  ON CLIMBOUT REACHING 900 FEET MSL, REDUCED COLLECTIVE TO 50 % ENGINE TORQUE TO ASSESS VISIBILITY IN RAIN AND NOTED NR/N2 DECREASED TO 99 %.  THIS OUT OF NORM, PILOT TRIED USING THE BEEP SWITCH TO INCREASE THE NR/N2 BACK TO 100 %.  WITH NO RESPONSE TO COMMAND AND BY INCREASING COLLECTIVE TO 60 % TORQUE WITH NO RESPONSE.  PILOT ELECTED TO ABORT FLIGHT AND RETURNED TO BASE IAW RFM EMERGENCY INSTRUCTIONS UNDER DROOP COMPENSATION FAILURE.
